# SDR DALA2017071205387

- Difficulty date: July 11, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 41,118 hours, 27,093 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 895-1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RT CARGO TRACK BETWEEN BS 895 & 954, BS 994  & 1022 IN THE AFT CARGO BAY.  THE SECTION OF CARGO TRACK WAS REPLACED IAW SRM 51-41-01, 51-41-02, AND 51-40-08.
